# SDR N6WA20122001

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 19,990 hours, 13,719 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN PLACARD WORN.  INSTALLED NEW DOOR OPEN PLACARD IAW 11-20-00-120-60-04.
